| Model Number |
448100 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address:(b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd phoenix¿ automated microbiology system instrument has identification failures.The following information was provided by the initial reporter: customer informs that equipment has identification and antibiogram failures aborting panels.
Additional Manufacturer Narrative
H.6 investigation summary: a results failure was reported on a phoenix m50 instrument (p/n 448100, (b)(6) ).The customer reported that the instrument had identification and antibiogram failures aborting panels.A bd field service engineer (fse) was dispatched to investigate.The fse reviewed the instrument and proceeded to do a corrective maintenance, the fse checked the log and the power supply voltages, an adjustment was performed to the source, to the normalize cv, to the filter panel and to the uv, after the corrective maintenance was completed, the equipment performed as expected.The root cause for this failure mode is not known.This is a confirmed failure of a bd product.Samples were not received by quality for investigation and thus, returned material investigation could not occur.If samples are received at a later date, the complaint may be reopened.Dhr review is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.Service history for this instrument was reviewed and revealed no previous complaints related to this failure mode.The only case associated with this instrument was the successful install.Bd quality will continue to closely monitor for trends associated with this complaint.No new risks or hazards, or changes to existing risks/hazards, were identified as a result of this complaint.H3 other text : see h.10.
Event or Problem Description